Top answers from doctors based on your search:
Disclaimer

loss of appetite and thirst

A 49-year-old member asked:
Dr. Quresh Khairullah
41 years experience Nephrology and Dialysis
See below: Too many reasons, consult your doctor, check for diabetes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 30-year-old female asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Multi symptoms: As i read thru this, several things come to mind, especially fibromyalgia. Consult with your doctor for evaluation & workup.
1
1 comment
2
2 thanks
A 27-year-old female asked:
Dr. Victor Bonuel
37 years experience Internal Medicine
Get examined for: Diabetes, muscle strain, kidney infection, stomach and intestinal problems etc. Best wishes ! ... Read More
A 18-year-old female asked:
Dr. John Goldman
54 years experience Rheumatology
There is no simple a: Thefre is no simle answer.You need to see your physicians an difnecessary see an infectious disease specialis
A 5-year-old female asked:
Dr. Ira Friedlander
41 years experience Cardiac Electrophysiology
You need to take: your daughter to the hospital as soon as possible to avoid the complications associated with dehydration and to determine the cause of her sickness. D ... Read More
A 29-year-old female asked:
Dr. David Beckmann
Specializes in Family Medicine
Many possibilities : gastritis, reflux, gastric ulcer, h pylori infection. definitely get in to see your doctor. he may try a few medications but ultimately you may need a ... Read More
1
1 thank
A 17-year-old female asked:
Dr. Charles Cattano
38 years experience Gastroenterology
Consider this...: Gi tract has a limited # of symptoms to signal its distress--nausea/vomiting, diarrhea/constipation, bloating, pain, fullness, bleeding, etc. Many of ... Read More
1
1 thank
A 31-year-old member asked:
Dr. Shamshad Haroon
25 years experience Psychiatry
Million things : Stress serotonin which is your happy juice regulate your sleep and wt and appetite too depression is the common and anxiety are the common after all ... Read More
1
1 thank
A 31-year-old female asked:
Dr. Cyma Khalily
34 years experience Psychiatry
NEED MORE INFO: Sorry but this is way too vague. So many possible reasons for this. Virus, sickness, medications, depression, pain. Need more to help narrow this down ... Read More
3
3 thanks
A 42-year-old female asked:
Dr. Rola Rimawi
19 years experience Internal Medicine
Loss of appetite : There are several medications which can suppress your appetite. If the time frame coincides with the addition of a new medication and is persistent, l ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month